ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Chakrabarti, A and Vijayabharathi, L (1992) A New Approach to the Problem of Scattering of Water Waves by Vertical Barriers. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 72 (9). pp. 415-423.

This list was generated on Sun Sep 21 02:14:15 2014 IST.